# SDR SWAA2022022497379

- Difficulty date: January 9, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ALONG EDGES OF ACB FLOOR PANEL 140DF / FABRICATED NEW ACB FLOOR PANEL 140DF FROM .071 2024T3; LOT# 1373736-1 PER AMM 25-52-01-201-801 DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN IN SRM FOR THIS PART
